# SDR QR9R2022111700001

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721329358
- Aircraft time: 3,071 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CO-PILOT'S DOOR STRUT BRACKET BROKE AT THE DOOR'S MOUNTING POINT DURING FLIGHT. REMOVED AND REPLACED FITTING IAW AMM 52-11-00, 8-4.
